# SDR SWAA2022030370706

- Difficulty date: February 9, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242UF HAS SEVERAL DISBANDED DENTS TO UPPER SURFACE / [01] PART/MATERIAL IDENTIFIED PER SRM 53-00-50-0I-1 FIG 6 TABLE 6 .  NUMEROUS DENTS/DELAMINATION'S ON UPPER SURFACE PANEL 242UF EXCEED THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-50-1A-1 PARA 4 F. REPAIRS TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1 AS GIVEN IN SRM 53-00-50-2R-0 .[15] FLOOR PANEL 242UF WITH SEVERAL DISBONDED DENTS TO UPPER SURFACE WERE REPAIRED IAW SRM 53-00-50-2R-1.;[16] VERIFIED CORRECTIVE ACTION 15;[17] VERIFIED CORRECTIVE ACTION 15
